| Model Number |
SSVO |
| Medical Device Problem Codes |
Mechanical Problem (1384); Defective Component (2292); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during use, the speaking valve could not be disconnected from the tracheostomy, it presented a collapsed appearance and no valve diaphragm movement during inspiration.The speaking valve was removed with difficulty using external protection and managed to breathe independently, but it became more secretive, which made ventilation difficult and made it an emergency to remove the probe so that he could be vacuumed safely.There was no patient harm.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.